DOI QR코드

DOI QR Code

NOTE ON ABSTRACT STOCHASTIC SEMILINEAR EVOLUTION EQUATIONS

  • Ta, Ton Viet
  • Received : 2016.04.30
  • Published : 2017.05.01

Abstract

This paper is devoted to studying abstract stochastic semilinear evolution equations with additive noise in Hilbert spaces. First, we prove the existence of unique local mild solutions and show their regularity. Second, we show the regular dependence of the solutions on initial data. Finally, some applications to stochastic partial differential equations are presented.

Keywords

stochastic evolution equations;analytic semigroups;regularity

References

  1. Z. Brzezniak, Stochastic partial differential equations in M-type 2 Banach spaces, Potential Anal. 4 (1995), no. 1, 1-45. https://doi.org/10.1007/BF01048965
  2. Z. Brzezniak, On stochastic convolution in Banach spaces and applications, Stochastics Stochastics Rep. 61 (1997), no. 3-4, 245-295. https://doi.org/10.1080/17442509708834122
  3. R. F. Curtain and P. L. Falb, Stochastic differential equations in Hilbert space, J. Differential Equations 10 (1971), 412-430. https://doi.org/10.1016/0022-0396(71)90004-0
  4. G. Da Prato, F. Flandoli, E. Priola, and M. Rockner, Strong uniqueness for stochastic evolution equations in Hilbert spaces perturbed by a bounded measurable drift, Ann. Probab. 41 (2013), no. 5, 3306-3344. https://doi.org/10.1214/12-AOP763
  5. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge, 1992.
  6. M. Hairer, An Introduction to Stochastic PDEs, [arXiv:0907.4178] ArXiv e-prints, 78 pages, 2009.
  7. E. Hille, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31. American Mathematical Society, New York, 1948.
  8. A Ichikawa, Stability of semilinear stochastic evolution equations, J. Math. Anal. Appl. 90 (1982), no. 1, 12-44. https://doi.org/10.1016/0022-247X(82)90041-5
  9. L. T. H. Nguyen, T. V. Ta , and a Yagi, A quantitative investigations for ODE model describing fish schooling, Sci. Math. Jpn. 77 (2014), 403-413.
  10. L. T. H. Nguyen, T. V. Ta , and A Yagi, Obstacle avoidance patterns and cohesiveness of fish schooling, J. Theoret. Biol. 406 (2016), 116-123. https://doi.org/10.1016/j.jtbi.2016.07.017
  11. T. V. Ta , Regularity of solutions of abstract linear evolution equations, Lith. Math. J. 56 (2016), 268-290. https://doi.org/10.1007/s10986-016-9318-z
  12. T. V. Ta , L. T. H. Nguyen, and a Yagi, A stochastic differential equation model for foraging swarms, [arXiv:1509.00063v1] ArXiv e-prints, 15 pages, 2015.
  13. T. V. Ta and a Yagi, Abstract stochastic evolution equations in M-type 2 Banach spaces, [arXiv:1410.0144v2] ArXiv e-prints, 71 pages, 2014.
  14. T. V. Ta , Y. Yamamoto, and a Yagi, Strict solutions to stochastic parabolic evolution equations in M-type 2 Banach spaces, 24 pages, to appear in Funkcial. Ekvac.
  15. J. M. A. M. van Neerven, M. C. Veraar, and L. Weis, Stochastic evolution equations in UMD Banach spaces, J. Funct. Anal. 255 (2008), no. 4, 940-993. https://doi.org/10.1016/j.jfa.2008.03.015
  16. J. M. A. M. van Neerven, M. C. Veraar, and L. Weis, Maximal $L^p$-regularity for stochastic evolution equations, SIAM J. Math. Anal. 44 (2012), no. 3, 1372-1414. https://doi.org/10.1137/110832525
  17. A. Yagi, Fractional powers of operators and evolution equations of parabolic type, Proc. Japan Acad. Ser. A Math. Sci. 64 (1988), no. 7, 227-230. https://doi.org/10.3792/pjaa.64.227
  18. A. Yagi, Abstract Parabolic Evolution Equations and their Applications, Springer, Berlin, 2010.
  19. K. Yosida, On the differentiability and the representation of one-parameter semigroups of linear operators, J. Math. Soc. Japan 1 (1948), 15-21. https://doi.org/10.2969/jmsj/00110015

Cited by

  1. Maximal regularity for non-autonomous stochastic evolution equations in UMD Banach spaces vol.127, pp.5, 2017, https://doi.org/10.1007/s12044-017-0358-z
  2. Non-autonomous stochastic evolution vol.37, pp.8, 2017, https://doi.org/10.3934/dcds.2017193

Acknowledgement

Supported by : JSPS